# SDR QXEA200701280

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,123 hours, 8,374 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: C1486561
- Part serial: 1093
- Condition: Unknown
- Location: Te Flaps
- Part time: 9,120 hours, 8,370 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2354: CREW REPORTED FLAP DRIVE CAUTION LIGHT.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE C/W FIM TASK 27-50-00-810-801.  REPLACED FPU IAW AMM 27-52-01-000-801 AND 27-52-01-400-801.  FUNCTIONAL CHECK IAW 27-52-00-720-801.  TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
